Cardiac Tamponade and Duodenal Hemorrhage Caused by Inappropriate Use of Dabigatran in a Patient With End-Stage Renal Failure: A Case Report.
Аннотация
A 72-year-old man with end-stage renal failure, receiving 220 mg of dabigatran for chronic atrial fibrillation, was admitted with generalized edema and shortness of breath. Cardiac tamponade caused by pericardial hemorrhage due to inappropriate dabigatran use was treated with pericardial drainage and idarucizumab. Although coagulability normalized, consecutive duodenal hemorrhages occurred, requiring arterial embolization for hemostasis. In cases of severely impaired renal function, the usual dose of idarucizumab may not be sufficient to reverse the effects of dabigatran. Therefore, we considered the need for repeated idarucizumab administration to prevent recurrent bleeding.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.